# SDR HEEA967053

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 214070943107
- Condition: Wont Install
- Location: Emerg Equip
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

COULD NOT INSTALL RAFT.  MEASURED OLD RAFT AT APPROX. 9 1/2" AND NEW RAFT MEASURED APPROX. 10 1/2".
